The combinatorics of quiver representations  [ La combinatoire des représentations des carquois ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 3, pp. 1061-1131.

On donne une description des faces, des toutes codimensions, pour les cônes engendrés par l’ensemble des poids associés aux anneaux des semi-invariants des carquois. Pour un carquois de drapeaux triples et ses faces de codimension 1, la description est équivalente à un résultat de Knutson-Tao-Woodward sur les facettes du cône de Klyachko. On donne des nouvelles applications aux coefficients de Littlewood-Richardson, en particulier une formule pour les coefficients qui correspond à des triples de partitions sur un mur du cône de Klyachko. On commence par rappeler les méthodes utilisées (suites de Schur, les suites exceptionnelles, les catégories orthogonaux, les décompositions semi-stables, et les quotients GIT pour les carquois). Dans une appendice, on donne une variante d’une démonstration géométrique de Belkale d’une conjecture de Fulton qui est valable pour un carquois quelconque.

We give a description of faces, of all codimensions, for the cones spanned by the set of weights associated to the rings of semi-invariants of quivers. For a triple flag quiver and its faces of codimension 1 this description reduces to the result of Knutson-Tao-Woodward on the facets of the Klyachko cone. We give new applications to Littlewood-Richardson coefficients, including a product formula for LR-coefficients corresponding to triples of partitions lying on a wall of the Klyachko cone. We systematically review and develop the necessary methods (exceptional and Schur sequences, orthogonal categories, semi-stable decompositions, GIT quotients for quivers). In an Appendix we include a variant of Belkale’s geometric proof of a conjecture of Fulton that works for arbitrary quivers.

DOI : https://doi.org/10.5802/aif.2636
Classification : 16G20,  05E10,  13A50
Mots clés : representations des carquois, cône de Klyachko, coefficients de Littlewood-Richardson
@article{AIF_2011__61_3_1061_0,
     author = {Derksen, Harm and Weyman, Jerzy},
     title = {The combinatorics of quiver representations},
     journal = {Annales de l'Institut Fourier},
     pages = {1061--1131},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {3},
     year = {2011},
     doi = {10.5802/aif.2636},
     mrnumber = {2918725},
     zbl = {1271.16016},
     language = {en},
     url = {www.numdam.org/item/AIF_2011__61_3_1061_0/}
}
Derksen, Harm; Weyman, Jerzy. The combinatorics of quiver representations. Annales de l'Institut Fourier, Tome 61 (2011) no. 3, pp. 1061-1131. doi : 10.5802/aif.2636. http://www.numdam.org/item/AIF_2011__61_3_1061_0/

[1] Belkale, P. Geometric proofs of Horn and saturation conjectures, J. Algebraic Geom., Volume 15 (2006) no. 1, pp. 133-176 | Article | MR 2177198 | Zbl 1090.14014

[2] Belkale, P. Geometric proof of a conjecture of Fulton, Advances Math., Volume 216 (2007) no. 1, pp. 346-357 | Article | MR 2353260 | Zbl 1129.14063

[3] Buch, A. S. The saturation conjecture (after A. Knutson and T. Tao), With an appendix by William Fulton, Enseign. Math. (2), Volume 46 (2000) no. 1-2, pp. 43-60 | MR 1769536 | Zbl 0979.20041

[4] Chindris, C. Quivers, long exact sequences and Horn type inequalities, J. Algebra, Volume 320 (2008) no. 1, pp. 128-157 | Article | MR 2417982 | Zbl 1207.16011

[5] Chindris, C. Quivers, long exact sequences and Horn type inequalities II, Glasg. Math. J., Volume 51 (2009) no. 2, pp. 201-217 | Article | MR 2500745 | Zbl 1210.16016

[6] Chindris, C.; Derksen, H.; Weyman, J. Non-log-concave Littlewood-Richardson coefficients, Compos. Math., Volume 43 (2007) no. 6, pp. 1545-1557 | MR 2371381 | Zbl 1184.05136

[7] Crawley-Boevey, W. Exceptional sequences of representations of quivers, Canadian Math. Soc. Conf. Proceedings, Volume 14 (1993), pp. 117-124 | MR 1265279 | Zbl 0828.16012

[8] Crawley-Boevey, W. Subrepresentations of general representations of quivers, Bull. London Math. Soc., Volume 28 (1996) no. 4, pp. 363-366 | Article | MR 1384823 | Zbl 0863.16008

[9] Crawley-Boevey, W. On matrices in prescribed conjugacy classes with no common invariant subspace and sum zero, Duke Math. J., Volume 118 (2003) no. 2, pp. 339-352 | Article | MR 1980997 | Zbl 1046.15013

[10] Derksen, H.; Schofield, A.; Weyman, J. On the number of subrepresentations of a general quiver representation, J. London Math. Soc. (2), Volume 76 (2007) no. 1, pp. 135-147 | Article | MR 2351613 | Zbl 1146.16007

[11] Derksen, H.; Weyman, J. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients, Journal of the AMS, Volume 13 (2000), pp. 467-579 | MR 1758750 | Zbl 0993.16011

[12] Derksen, H.; Weyman, J. On the canonical decomposition of quiver representations, Compositio Math., Volume 133 (2002), pp. 245-265 | Article | MR 1930979 | Zbl 1016.16007

[13] Derksen, H.; Weyman, J. On the Littlewood-Richardson polynomials, J. Algebra, Volume 255 (2002) no. 2, pp. 247-257 | Article | MR 1935497 | Zbl 1018.16012

[14] Derksen, H.; Weyman, J. The combinatorics of quiver representations, arXiv:math/0608288 | MR 2110070

[15] Fulton, W. Eigenvalues, invariant factors, highest weights, and Schubert calculus, Bull. Amer. Math. Soc., Volume 37 (2000) no. 3, pp. 209-249 | Article | MR 1754641 | Zbl 0994.15021

[16] Hille, L. Quivers, cones and polytopes, Linear Algebra Appl., Volume 365 (2003), pp. 215-237 (special issue on linear algebra methods in representation theory) | Article | MR 1987339 | Zbl 1034.52011

[17] Hille, L.; de la Peña, José Stable representations of quivers, J. Pure Appl. Algebra, Volume 172 (2002) no. 2-3, pp. 205-224 | Article | MR 1906875 | Zbl 1040.16011

[18] Horn, A Eigenvalues of sums of Hermitian matrices, Pacific J. Math., Volume 12 (1962), pp. 620-630 | MR 140521 | Zbl 0112.01501

[19] Kac, V Infinite root systems, representations of graphs and Invariant Theory, Invent. Math., Volume 56 (1980), pp. 57-92 | Article | MR 557581 | Zbl 0427.17001

[20] Kac, V Infinite Root Systems, Representations of Graphs and Invariant Theory II, J. Algebra, Volume 78 (1982), pp. 141-162 | Article | MR 677715 | Zbl 0497.17007

[21] King, A. D. Moduli of representations of finite dimensional algebras, Quart. J. Math. Oxford (2), Volume 45 (1994), pp. 515-530 | Article | MR 1315461 | Zbl 0837.16005

[22] King, R. C.; Tollu, C.; Toumazet, F. The hive model and the factorisation of Kostka coefficients, Sém. Lothar. Combin., Volume 54A (2005/07), pp. Art. B54Ah, 22 pp. (electronic) | MR 2264935 | Zbl 1178.05101

[23] King, R. C.; Tollu, Ch; Toumazet, F. Factorisation of Littlewood-Richardson coefficients, J. Combin. Theory Ser. A, Volume 116 (2009) no. 2, pp. 314-333 | Article | MR 2475020 | Zbl 1207.05214

[24] Klein, T The multiplication of Schur-functions and extensions of p-modules, J. London Math. Soc., Volume 43 (1968), pp. 280-284 | Article | MR 228481 | Zbl 0188.09504

[25] Klyachko, A. Stable bundles, representation theory and Hermitian operators, Selecta Math. (N.S.), Volume 4 (1988) no. 3, pp. 419-445 | MR 1654578 | Zbl 0915.14010

[26] Knutson, A.; Tao, T. The honeycomb model of GL n () tensor products. I. Proof of the saturation conjecture, J. Amer. Math. Soc., Volume 12 (1999) no. 4, pp. 1055-1090 | Article | MR 1671451 | Zbl 0944.05097

[27] Knutson, A.; Tao, T.; Woodward, W. The honeycomb model of GL n () tensor products. II. Puzzles determine facets of the Littlewood-Richardson cone, J. Amer. Math. Soc., Volume 17 (2004) no. 1, pp. 19-48 | Article | MR 2015329 | Zbl 1043.05111

[28] Le Bruyn, L.; Procesi, C. Semisimple representations of quivers, Trans. Amer. Math. Soc., Volume 317 (1990) no. 2, pp. 585-598 | Article | MR 958897 | Zbl 0693.16018

[29] Ressayre, N. Geometric invariant theory and generalized eigenvalue problem II (arXiv:0903.1187) | Zbl 1197.14051

[30] Ressayre, N. GIT cones for quivers (arXiv: 0903.1202)

[31] Ressayre, N. Geometric invariant theory and the generalized eigenvalue problem, Invent. Math., Volume 180 (2010) no. 2, pp. 389-441 | Article | MR 2609246 | Zbl 1197.14051

[32] Ringel, C. M. Representations of K-species and bimodules, J. Algebra, Volume 41 (1976), pp. 269-302 | Article | MR 422350 | Zbl 0338.16011

[33] Ringel, C. M. Tame algebras and integral quadratic forms, Lecture Notes in Math., Volume 1099, Springer, 1984 | MR 774589 | Zbl 0448.16019

[34] Ringel, Claus Michael The braid group action on the set of exceptional sequences of a hereditary Artin algebra, Abelian group theory and related topics (Oberwolfach, 1993) (Contemp. Math.) Volume 171, Amer. Math. Soc., Providence, RI, 1994, pp. 339-352 | MR 1293154 | Zbl 0851.16010

[35] Rudakov, A. Stability for an abelian category, J. Algebra, Volume 197 (1997), pp. 231-245 | Article | MR 1480783 | Zbl 0893.18007

[36] Schofield, A. Semi-invariants of Quivers, J. London Math. Soc., Volume 43 (1991), pp. 383-395 | Article | MR 1113382 | Zbl 0779.16005

[37] Schofield, A. General Representations of Quivers, Proc. London Math. Soc. (3), Volume 65 (1992), pp. 46-64 | Article | MR 1162487 | Zbl 0795.16008

[38] Schofield, A. Birational classification of moduli spaces of representations of quivers, Indag. Math., N.S., Volume 12 (3) (2001), pp. 407-432 | Article | MR 1914089 | Zbl 1013.16005

[39] Schofield, A.; van den Bergh, A. Semi-invariants of quivers for arbitrary dimension vectors, Indag. Math., N.S., Volume 12 (1) (2001), pp. 125-138 | Article | MR 1908144 | Zbl 1004.16012

[40] Vakil, R. Schubert Induction, Annals of Math. (2), Volume 164 (2006) no. 2, pp. 489-512 | Article | MR 2247966 | Zbl 1115.14043

[41] Weyl, H. Das asymtotische Verteilungsgesetz der Eigenwerte lineare partieller Differentialgleichungen, Math. Ann., Volume 71 (1912), pp. 441-479 | Article | MR 1511670